# SDR 2011FA0000245

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: General aviation
- Aircraft: N81YY
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129114
- Aircraft time: 3,409 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G1BA20G1HA20
- Condition: Broken
- Location: Downlock Switch
- Part time: 3,409 hours
- Component: Downlock Switch, Piper
- Component part number: 36742014
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT RT MLG COLLAPSED.  PILOT REPORTED THAT THE MAIN GEAR INDICATION WAS DOWN AND LOCKED. DURING RETRACTION CHECK AND INSP, (2) WIRES WERE FOUND BROKEN ON LT MLG DOWNLOCK SWITCH CONNECTORS AND (1) WIRE BROKEN ON RT MLG DOWNLOCK SWITCH CONNECTOR.  WHILE GROUND CHECKING LANDING GEAR EXTENSION IT WAS NOTED THAT LT MAIN GEAR LOCKED FIRST, NOSE GEAR LOCKED SECOND AND RT MAIN GEAR WOULD NOT FULLY EXTEND TO THE DOWN AND LOCKED POSITION.  PLEASE NOTE THAT WIRE NRS WERE DETERMINED BY NRS DEPICTED IN THE WIRING DIAGRAM MANUAL LATEST REVISION, HOWEVER THE DIAGRAM LISTED FOR THIS MODEL ACFT DOES NOT APPEAR TO BE AN EXACT DEPICTION. THE NRS DEPICTED ON THE ACFT WIRES WERE ILLEGIBLE DUE TO AGE.
